CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-equivalence of heights in algebraic function fields of one variable 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2022, 卷号: 139, 页码: 28
Authors:  Feng, Ruyong;  Feng, Shuang;  Shen, Li-Yong
Favorite  |  View/Download:82/0  |  Submit date:2023/02/07
Height  Algebraic curve  Riemann-Roch space  
An application of the Riemann-Roch theorem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 4, 页码: 765-772
Authors:  Wang ShiKun;  Zhang HuiPing
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
Riemann-Roch theorem  lambda-differential  annulus domain  Cauchy integral formula